Abstract: The concept of fixed points of a mapping is known. A new concept of fixed points of a sequence of mappings is introduced. Some results that are similar to the Banach contraction principle are obtained. A result for asymptotically nonexpansive type mappings is also obtained.
Keywords: Fixed point, semi metric, Hausdorff metric.
How to cite this article: C. Ganesa Moorthy and S. Iruthaya Raj, Fixed points of sequences of mappings, vol. 2018, Article ID 2018007, 11 pages, 2018. DOI: https://doi.org/10.30697/rfpta-2018-007
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.